# SDR PCAA9500200

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 15,260 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE SELECTING GEAR DOWN, NR 2 MAN HYDRAULIC PRESSURE WENT TO ZERO, NO GEAR EXTENDED AT THAT POINT.  LOUD GRINDING NOISE WAS HEARD AFTER GEAR SELECTED DOWN, PERFORMED ALTERNATE EXTENSION.  JACKED ACFT, CHECKED ENG DRIVE HYD PUMP FOR AIR LEAKS, BLED SYSTEM, AND CYCLED GEAR SEVERAL TIMES.  REMOVED AND REPLACED PSEU FOR TROUBLESHOOTING, OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.  (W)
